Advertisement

The Cohomology Structure of Hom-H-Pseudoalgebras

  • Qinxiu Sun
  • Kamalou Dine Adissa Akinocho
Article
  • 15 Downloads

Abstract

The goal of this paper is to study cohomological theory of Hom-associative H-pseudoalgebras and Hom–Lie H-pseudoalgebras. We define Gerstenhaber bracket on the space of multilinear mappings of Hom-associative H-pseudoalgebra. Furthermore, the symmetric Schouten product and alternating Schouten product are studied. Using the Gerstenhaber bracket and alternating Schouten product, differential graded Lie algebra are constructed on the space of multilinear mappings of Hom-associative H-pseudoalgebra and Hom-Lie H-pseudoalgebras.

Keywords

Hom-associative-H-pseudoalgebra Hom–Lie H-pseudoalgebra Gerstenhaber bracket Schouten product Cohomology 

Mathematics Subject Classification

17A30 17B20 17B81 

Notes

Acknowledgements

Qinxiu Sun has been partially supported by the National Natural Science Foundation of China (No. 11401530 and 11226069 ) and the Natural Science Foundation of Zhejiang Province of China (No. Y19A010005 and LQ13A010018).

References

  1. Ammar,F., Ejbehi,Z., Makhlouf, A.: Cohomology and deformations of Hom-algebras, arXiv:1005.0456v1, 2010
  2. Beilinson, A., Drinfeld, V.: Chiral algebras, Colloquium publications, 51st edn. American Mathematical Sociey, Providence (2004)zbMATHGoogle Scholar
  3. Bakalov, B., D’Andrea, A., Kac, V.G.: Theory of finite pseudoalgebras. Adv. Math. 162, 1–140 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  4. Bakalov, B., D’Andrea, A., Kac, V.G.: Irreducible modules over finite simple Lie pseudoalgebras I. Primitive pseudoalgebras of type Wand S. Adv. Math. 204, 278–346 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  5. Bakalov, B., Kac, V.G., Voronov, A.A.: Cohomology of conformal algebras. Commun. Math. Phys. 200, 561–598 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  6. Boyallian, C., Liberati, J.: On pseudo-bialgebras. J. Algebra 372, 1–34 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  7. Cartan, E.: Les groupes de transformation continus, infinis, simples. Ann. Sci. ENS 26, 93–161 (1909)MathSciNetzbMATHGoogle Scholar
  8. D’Andrea, A., Kac, V.G.: Structure theory of finite conformal algebras. Selecta Math. 4(3), 377–418 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  9. Gerstenhaber, M.: The cohomology structure of an associative ring. Ann. Math. 78(2), 267–288 (1963)MathSciNetCrossRefzbMATHGoogle Scholar
  10. Guillemin, V.: A Jordan-H\(\ddot{o}\)lder decomposition for a certain class of infinite dimensional Lie algebras. J. Diff. Geom. 2, 313–345 (1968)CrossRefGoogle Scholar
  11. Guillemin, V.: Infinite-dimensional primitive Lie algebras. J. Diff. Geom. 4, 257–282 (1970)MathSciNetCrossRefzbMATHGoogle Scholar
  12. Kac, V.G.: Vertex algebras for beginners, University lecture series, 2nd edn. American Mathematical Society, Providence (1998)zbMATHGoogle Scholar
  13. Kac,V.G.: The idea of locality, Physical applications and mathematical aspects of geometry, groups and algebras. In: H.-D. Doebner et al, (ed.) pp. 16-32, World Sci., Singapore (1997), arXiv:q-alg/9709008v1
  14. Kac,V.G. : Formal distribution algebras and conformal algebras. In: XII-th international congress in mathematical physics (ICMP’97) (Brisbane), Internat. Press: Cambridge, MA, pp. 80-97 (1999)Google Scholar
  15. Lecomte,P., Schicketanz,H.: The multigraded Nijenhuis-Richardson algebra, its universal property and applications, arxiv: math/920T257 (1992)
  16. Retakh, A.: Unital associative pseudoalgebras and their representations. J. Algebra 277, 769–805 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  17. Sun, Q.X.: Generalization of H-pseudoalgebraic structures. J. Math. Phys. 53, 012105 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  18. Sun, Q.X.: On \(n\)-ary Hom-Lie \(H\)-pseudoalgebras. J. Phys. A Math. Theor. 45, 195208 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  19. Sweedler, M.: Hopf algebras, Math. lecture notes series. Benjamin, New York (1969)Google Scholar
  20. Sun, Q.X., Li, F.: A generalization of Lie H-pseudo-bialgebras. Theor Math Phys+ 192(1), 939C957 (2017)MathSciNetGoogle Scholar
  21. Wu, Z.X.: Lie algebra structures on cohomology complexes of some H-pseudoalgebras. J. Algebra 396, 117–142 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  22. Wu, Z.X.: Leibniz H-pseudoalgebras. J. Algebra 437, 1–33 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  23. Wu, Z.X.: Graded left symmetric pseudo-algebras. Comm. Algebra 43, 3869–3897 (2015)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Sociedade Brasileira de Matemática 2018

Authors and Affiliations

  1. 1.Department of MathematicsZhejiang University of Science and TechnologyHangzhouChina

Personalised recommendations